# SDR SCNA20250502153

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 72,501 hours, 27,426 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVENS (410 & 411) HAD CHEMICAL SMELL WHEN USED.   CLEANED OVENS IN AFT GALLEY REF AMM 25-31-01. OK FOR SERVICE.
